MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7053L WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7053L WASHER/DISINFECTOR
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch mw5119138, that preventive maintenance (pm) on their amsco 7053l washer/disinfector was unable to be completed due to pm parts being on backorder.
 
Additional Manufacturer Narrative
The user facility contacted steris via service request on (b)(6) 2023, to perform preventive maintenance activities for their amsco 7053l washer/disinfector.Steris schedules service activities (repair and preventive maintenance) based on availability of service technicians.Pm activities are prioritized for customers on a steris service contract.The amsco 7053l washer/disinfector at (b)(6) is not under a service contract with steris.The user facility is responsible for service and all preventive maintenance activities for the equipment.Contrary to the reported event the service parts needed to complete the pm activity were not on backorder.Due to the steris service technician's availability, the preventive maintenance activities for the subject amsco 7053l washer/disinfector were scheduled and completed on (b)(6) 2023.In-between the service request activity on (b)(6) 2023, and the preventive maintenance activity on (b)(6) 2023, user facility personnel continued to use the amsco 7053l washer/disinfector as no issues were noted with the function or operation of the device.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.

Brand Name
AMSCO 7053L WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17499890
Report Number9680353-2023-00030
Device Sequence Number6796476
Product Code MEC
UDI-Device Identifier00724995193119
UDI-Public00724995193119
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown